Addiction: Substance Abuse Community
FEVER SINCE DETOX ...HELP
About This Community:

This community is a place to share information and support with others who are trying to stop using drugs, prescription drugs, alcohol, tobacco or other addictive substances. Discuss with others, the symptoms of addiction, addiction recovery, ways to quit like tapering and cold turkey, and withdrawal symptoms. If you are interested in general "chat", please visit our Addiction Social Community.

Font Size:
A
A
A
Background:
Blank
Blank
Blank
Blank Blank

FEVER SINCE DETOX ...HELP

HEY EVERYONE,
I HAVE BEEN HAVING LOW-GRADE FEVER TO A LIL OVER A 100 SINCE I DETOXED. WHICH TODAY MAKES 25 DAYS. I HAVE BEEN TAKING 800MOTRIN AND TYLENOL FOR MY IC PAIN AND VULVODYNIA. aS OF RIGHT NOW AFTER EATING AND DRINKING WATER, I AM FEELING ACHY ALL OVER . I HAD JUST FINISHED MY 500MG CIPRO FOR 10 DAYS AND POTASSIUM PILLS 1 2X A SAY FOR 10 DAYS TOO. I WENT TO MY PC DOC AND SHE IS YOUNG AND SAID MY FEVER COULD BE STRESS, BUT I AM FEELING ALL OF THE SUDDEN LIKE A HAVE A SMALL FLU WHENI GET THE FEVER.....I JUST DON'T UNDERSTAND THIS FEVER AND FEELING ACHY! WHAT THE HELL IS GOING ON? HELP PLEASE!
THANK , SHELL
Related Discussions
6 Comments Post a Comment
Blank
199177_tn?1332183097
you might have the flu .If it continues I would go see you gp.Keep in mind it could be almost anything try not to worry.:)
avis
Blank
Avatar_f_tn
OH I KNOW I DON'T HAVE THE FLU! I IVE BEEN LIKE THIS FOR ALMOST  A MONTH!
Blank
199177_tn?1332183097
Then I would go see your GP . Cant the IC cause a lowgarde fever
Blank
199177_tn?1332183097
grade :)
Blank
199177_tn?1332183097
her we go IC can cuase the flu like sysptoms and low grade fevers


· headaches, including migraines
· hacking coughs
· bronchitis
· dizziness
· tremors
· swelling of the lips, tongue, and eyes
· conjunctivitis
· dermatitis
· fatigue
· cardiac symptoms, such as palpitations, and irregular heat beats
· muscle and joint pain
· numbness
· flu-like symptoms and colds
· low grade fever
· depression

Blank
Avatar_f_tn
WELL PAIN AND STRESS CAN BUT YOU DON'T EXPERIENCE THE EFFECTS OF FEVER. THE ER SAID I EVEN HAD SOME KIND OF INFECTION  IN MY BODY THATS WHY I TOOK THE CIPRO AND STILL FEEL BAD. SHE DID A LIL BLOODWORK THAT I ASKED FOR. I TRIED TO FIND OUT ALL OF THEM BUT THE LAB TECH SAID SHE COULDN'T TELL ME. SHE DID SAY ONE OF THEM WAS FOR ANTIBIOTICS....WISH I KNEW WHAT THAT MEANT.
Blank
Post a Comment
To
Blank
Weight Tracker
Weight Tracker
Start Tracking Now
Addiction: Substance Abuse Community Resources
RSS Expert Activity
469720_tn?1388149949
Blank
Abdominal Aortic Aneurysm-treatable... Blank
Oct 04 by Lee Kirksey, MDBlank
242532_tn?1269553979
Blank
The 3 Essentials to Ending Emotiona...
Sep 18 by Roger Gould, M.D.Blank
242532_tn?1269553979
Blank
Control Emotional Eating with this ...
Sep 04 by Roger Gould, M.D.Blank
Top Addiction Answerers
2083449_tn?1381358308
Blank
Sonrissa
NV
Avatar_m_tn
Blank
gnarly_1
phoenix, AZ
495284_tn?1333897642
Blank
dominosarah
City of Dominatrix, MN
3197167_tn?1348972206
Blank
clean_in_ks
KS
Avatar_f_tn
Blank
motye51
271792_tn?1334983257
Blank
IBKleen
Cumberland Plateau, TN